MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OBTRYX SYSTEM - CURVED; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR

BOSTON SCIENTIFIC CORPORATION OBTRYX SYSTEM - CURVED; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Model Number M0068504000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Micturition Urgency (1871); Hemorrhage/Blood Loss/Bleeding (1888); Pain (1994); Prolapse (2475); Dyspareunia (4505); Skin Inflammation/ Irritation (4545); Urinary Incontinence (4572)
Date of Event 11/08/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: date of event was approximated to november 8, 2017, implant date, as no event date was reported.Block h6: imdrf patient code e2330 captures the reportable event of pain.Imdrf patient code e1304 captures the reportable event of overactive bladder.Imdrf patient code e1405 captures the reportable event of painful intercourse.Imdrf patient code e1720 captures the reportable event of bladder irritation.Imdrf patient code e2006 captures the reportable event of mesh extrusion.Imdrf patient code e0506captures the reportable event of heavy vaginal bleeding.Imdrf impact code f12 captures the reportable event of serious injury.
 
Event or Problem Description
It was reported that an obtryx system-curved device was implanted during a procedure performed on (b)(6) 2017.Due to the implantation, the patient experienced severe dyspareunia, stress urinary incontinence, overactive bladder, mesh extrusion, bladder irritation, pelvic pain, uterovaginal prolapse, and heavy vaginal bleeding.

Brand Name
OBTRYX SYSTEM - CURVED
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key19470411
Report Number2124215-2024-32063
Device Sequence Number7423441
Product Code OTN
UDI-Device Identifier08714729718963
UDI-Public08714729718963
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K040787
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/18/2020
Device Model NumberM0068504000
Device Catalogue Number850-400
Device Lot Number0020905678
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2024
Initial Report FDA Received Date06/05/2024
Date Device Manufactured07/19/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale